Research Repository

Stochastic Stability of Ito Differential Equations With Semi-Markovian Jump Parameters

Hou, Zhenting, Luo, Jiaowan, Shi, Peng and Nguang, Sing Kiong (2006) Stochastic Stability of Ito Differential Equations With Semi-Markovian Jump Parameters. IEEE Transactions on Automatic Control, 51 (8). pp. 1383-1387. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.


In this note, the problem of stochastic stability for linear systems with jump parameters being semi-Markovian rather than full Markovian is further investigated. In particular, the system under consideration is described by Ito type nonlinear stochastic differential equations with phase type semi-Markovian jump parameters. Stochastic stability conditions are presented

Item Type: Article
Uncontrolled Keywords: ResPubID18819, stochastic differential equations, semi-Markovian jump parameters, stochastic stability
Subjects: Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 27 Apr 2012 00:34
Last Modified: 27 Apr 2012 00:34
ePrint Statistics: View download statistics for this item
Citations in Scopus: 101 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar